# SDR QXEA2019082100323

- Difficulty date: August 20, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 16,738 hours, 18,059 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19190AC07
- Part serial: C19190003051
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 16,738 hours, 18,059 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE IOPS FAIL FOLLOWED QUICKLY WITH ED MON FAIL ALL DATA FROM ED WENT AWAY A/C RETURNED TO FIELD W/O ANY OTHER PROBLEMS AT TOUCH DOWN WEIGHT IN WHEELS FADEC/DU DISPLAYED ON ED WITH AVIONICS CAUTION OCCURED. REMOVED FROM SERVICE.  INTEROGATED CDS EDU MON FAIL FAULT DISPLAYED WITH NO OTHER FAULTS INDICATED REPLACED EDU IAW Q400 AMM 31-61-01-000-801/400-801 OPS TEST OF EDU 31-61-01-710-803 C/W IOP 1&2 TEST QX MTC6314101 CHECK GOOD C/W CDS IOPS TEST IN CDS TEST OK. RETURNED TO SERVICE.
